Oscillatory and asymptotic properties of fractional delay differential equations
MetadataShow full metadata
This article discusses the oscillatory and asymptotic properties of a test delay differential system involving a non-integer derivative order. We formulate corresponding criteria via explicit necessary and sufficient conditions that enable direct comparisons with the results known for classical integer-order delay differential equations. In particular, we shall observe that oscillatory behaviour of solutions of delay system with non-integer derivatives embodies quite different features compared to the classical results known from the integer-order case.
CitationČermák, J., & Kisela, T. (2019). Oscillatory and asymptotic properties of fractional delay differential equations. Electronic Journal of Differential Equations, 2019(33), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.